Thread: New To Htis Board & First Cycle
10-17-2001, 04:03 PM #1Member
- Join Date
- Oct 2001
New To Htis Board & First Cycle
I BEEN READING THIS BOARD FOR OVER 2 MONTHS
AND PRETTY MUCH I GOT THE BASIC KNOWLEDGE I NEED.
I BEEN ALL OVER THIS BOARD I HAD SEEN MEMBERS AND
STERIODS PICTURES AND HAD LEARNED FROM SOME OF YOU
GUYS. I'am 35 5'8 160 bf 10%
my first cycle
1 week sus 500mg 1 week 400deca
2 " " 250mg 2 " "
3 " " " 3 " "
4 " " " 4 " "
5 " "
6 " "
7 " "
8 " "
will this cycle be ok for me any help thanks... JAY
10-17-2001, 04:06 PM #2
10-17-2001, 04:08 PM #3
Get some Nolva incase of gyno.
10-19-2001, 03:06 AM #4
10-19-2001, 03:14 AM #5
What about the Sus? This is far more likely to occur as the steriod will aromitise into estrogen. Males cannot produce progestorone, it is an effect which is caused by the Deca but I doubt IMO will occur at 400mg EW.
Are you not running a Deca/Sus stack? Have you got Nolva? Have you got anything to combat progestorone?
10-19-2001, 03:26 AM #6
Of course I have Nolva and no I don,t have anything for Deca gyno /progestrone which as you correctly pointed out can not naturally occurr within the male body.I did think about Winny but the post Deca Gyno this does not seem to be proven.
Hey bro I,m just trying to learn stupid questions an all !!!!!
10-19-2001, 03:30 AM #7
No worries bro.
10-19-2001, 08:51 AM #8
Start the clomid 3 weeks after your last injection. Sus lasts a while in your system.
10-19-2001, 11:16 PM #9Senior Member
- Join Date
- Nov 2001
- Back from Hell
Its oil based your body has to naturally taper it out of your system i generally wait only two weeks but thats me then I go 50ed for the first week 100ed second week and then back down to 50ed for the last week
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)